Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Racing heart rate, shaking hands, weak knees. History of bladder problems, kidney stones. Advise?

Hi my daughter has complained about a racing heart rate and hands shaking with weak knees feeling. We have gone to a urgent care but could not find anything. I was thinking it might be panic attacks or vertigo. She's on Medicare for her bladder and kidney stones in past . Could you please shed some light on this , she is stressing out. Thank you!!!
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Thanks for your query

i can feel your concerns

i advice you to have a complete blood count of your daughter to see her haemoglobin level, as these can be symptoms of anaemia as well

if she is anaemic,give her iron supplements after consulting your doctor

improve her diet

add meat ,fresh vegetables and fruits to her diet

encourage her,give her more time

she may need antianxiety medicines after consulting your doctor
Hope i have ansewered your query
i am available for your help
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor